Alert archive / Arizona / Flash Flood Warnings in 2018

Flash Flood Warning 11, NWS Phoenix, AZ

July 10, 2018Gila County, Maricopa County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Jul 10, 2018, 4:23 PM MST for Gila County, Maricopa County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2018, 4:23 PM MST (23:23 UTC)
Expired
Jul 10, 2018, 7:30 PM MST
In force
3 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

Counties Gila County, AZ, Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 46 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 12:00Z, 11.4 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 12:00Z on 2018-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 466 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 12:00Z on 2018-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
466 J/kg
Mixed-layer CIN
-207 J/kg
Mixed-layer LCL
1271 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

976 
WGUS55 KPSR 102323
FFWPSR
AZC007-013-110230-
/O.NEW.KPSR.FF.W.0011.180710T2323Z-180711T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
423 PM MST TUE JUL 10 2018

The National Weather Service in Phoenix has issued a

* Flash Flood Warning for...
  Gila County in east central Arizona...
  Maricopa County in south central Arizona...

* Until 730 PM MST.

* At 422 PM MST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Radar indicated upward to 
  1.50 inches. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Route 88, Apache Lake, Canyon Lake and Tortilla Flat. 

LAT...LON 3365 11120 3348 11110 3348 11149 3356 11151

$$

MS
3 follow-up statements
327 
WGUS75 KPSR 110042
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
542 PM MST TUE JUL 10 2018

AZC007-013-110230-
/O.CON.KPSR.FF.W.0011.000000T0000Z-180711T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gila AZ-Maricopa AZ-
542 PM MST TUE JUL 10 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MST FOR
GILA AND MARICOPA COUNTIES...

At 539 PM MST, Doppler radar indicated heavy rain has ended over the 
warned area. Runoff is still traveling down area washes and could 
impact Route 88 near Canyon Lake. 

If you encounter water flowing over the road find another route. 
Turn around dont drown.

Some locations that will experience flooding include...
Apache Lake, Route 88, Canyon Lake and Tortilla Flat. 

LAT...LON 3365 11120 3348 11110 3348 11149 3356 11151

$$

MS
523 
WGUS75 KPSR 110136
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
636 PM MST TUE JUL 10 2018

AZC007-013-110230-
/O.CON.KPSR.FF.W.0011.000000T0000Z-180711T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gila AZ-Maricopa AZ-
636 PM MST TUE JUL 10 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MST FOR
GILA AND MARICOPA COUNTIES...

At 635 PM MST, Doppler radar indicated heavy rain has ended across 
the warned area. However, over an inch of rain had fallen earlier in 
the day. Flash flooding is expected.

Some locations that will experience flooding include...
Apache Lake, Canyon Lake and Tortilla Flat. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3365 11120 3348 11110 3348 11149 3356 11151

$$

18
206 
WGUS75 KPSR 110237
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
737 PM MST TUE JUL 10 2018

AZC007-013-110247-
/O.EXP.KPSR.FF.W.0011.000000T0000Z-180711T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gila AZ-Maricopa AZ-
737 PM MST TUE JUL 10 2018

...THE FLASH FLOOD WARNING FOR GILA AND MARICOPA COUNTIES HAS
EXPIRED...

Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3365 11120 3348 11110 3348 11149 3356 11151

$$

18

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 4:15 PM MST, 8 minutes earlier.

Area forecast discussion, Jul 10, 4:15 PM MST, 8 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
415 PM MST Tue Jul 10 2018

.SYNOPSIS...
Monsoon moisture levels will continue to remain high enough this
week to cause isolated to scattered thunderstorms daily across
most of the region. The best chances for more widespread storms
will be Tuesday afternoon through Wednesday afternoon, with
chances decreasing for the second half of this week before
increasing again later this weekend. Temperatures will generally
end up slightly below normal over Arizona with readings closer to
normal across southeast California.

&&

.DISCUSSION...
A slow-moving upper-level disturbance that is currently centered
over western Arizona is helping trigger isolated to scattered
thunderstorm activity this afternoon over portions of southeast
California and just south and east of the Phoenix metro. The
first area of thunderstorms over southeast California is west of
the easterly wave where better dynamic forcing in the form of
positive differential vorticity advection is interacting with
stronger instability (2000+ J/kg of CAPE) where temperatures have
warmed up into the upper 90s. Although DCAPE values are near 1000
J/kg, terrain and weak westerly shear aloft should help mute the
potential for gusty outflows. Excessive rainfall will be a greater
threat given the weak steering flow and precipitable water values
between 1.5-1.9 inches, but these storms have shown some movement
to the west with its outflows to generally keep radar estimates
below an inch. Hi-res models show this activity will continue
over the next few hours before weakening by early evening.

The second area of thunderstorms is ongoing south and east of the
Phoenix metro from convective outflows associated with convection
that developed earlier this afternoon and morning across
southeast Arizona. An outflow boundary associated with the
strongest cell near the Maricopa-Pinal County border just west of
Gila County is causing wind gusts up to 40-50 mph that is causing
blowing dust in Pinal County and southeastern portions of
Maricopa County that will eventually include southeast portions of
the Phoenix metro along I-10. Visibilities below a quarter mile
will be possible over Pinal County, with higher visibilities at or
above a quarter mile into the Phoenix metro. Another area of
blowing dust is pushing west into Maricopa on Highway 238. Thus,
we have added blowing dust for Pinal County and the southeast
Phoenix metro back into the forecast grids for the next few hours.
However, we do not expect widespread dust this afternoon and
early evening for most of the Phoenix metro. Strong to borderline
severe wind gusts up to 50 mph will be possible but DCAPE values
below 700 J/kg should help limit them too much beyond that.

Although the persistent cloud cover that had blanketed the
Phoenix metro most of the day is clearing to some extent to allow
us to reach convective temperatures in the mid 90s, aircraft
soundings still show a weak midlevel stable layer. Thus, any new
thunderstorm activity that develops along the outflows should
generally be short-lived into the Phoenix metro in agreement with
the broader hi-res model suite except for areas where terrain is
able to cause additional lift. Although gusty winds to 40 mph will
be possible, excessive rainfall capable of producing up to 1 inch
of rain per hour and nuisance-type flooding will be the primary
threat for the strongest cells over the higher terrain east of
Phoenix. Any cells that are able to slow down a bit over the
higher terrain or rain over areas that received heavy rainfall
yesterday could cause some flash flooding, though it is not
expected to be significant at this time. Most hi-res models are
in broad agreement that thunderstorm activity will generally wane
during the evening hours. There are a few models (like the NAM
Nest) that are showing evening and overnight development over
southwest Arizona in closer proximity to the midlevel low, so we
have accounted for that slight possibility in the forecast.
However, this will be largely tied to the evolution of convection
over the next few hours and whether or not a low-level jet is able
to develop, which currently seems unlikely.

Moisture levels and flow aloft change very little tomorrow, but
the upper-level disturbance should move further to the west.
Global models still depict a decent amount of convection most of
the region tomorrow, but hi-res models have quite a bit of
variability with most keeping activity over the higher terrain
north and east of Phoenix primarily over Gila County. Similar to
today, the shear and flow aloft will be weak with less than 10
knots of steering flow. Precipitable water values should also
still be 2-3 standardized anomalies above normal, so heavy
rainfall capable of producing flash flooding will be a threat.
However, greater daytime warming tomorrow with high temperatures
about 5 degrees warmer will also support higher CAPE and DCAPE
values that should allow for a greater threat of strong to severe
wind gusts and blowing dust. We will have to see what happens with
this afternoon and evening's activity before making a better
judgment on the priority of threats tomorrow.

A drying trend still seems fairly likely starting Wednesday
night, lasting through Friday as GEFS PWATs drop towards 1.2
inches. The European shows less drying, but both show the flow
turning a bit more southerly to maybe even southwesterly for a
brief time. We have continued to lowered PoPs for Thursday and
Friday due to the potential drying, favoring best chances across
the high terrain of eastern Arizona. Temperatures should get a
boost both days as moisture levels drop, but highs should stick
around normal levels.

Beyond Friday, model agreement between the GFS and ECMWF is fairly
poor, with GFS being quite a bit drier. However, both models do
show a weak easterly wave/inverted trough at some point this
weekend, with Sunday or early next week looking a bit more likely
than Saturday, which will probably remain fairly dry. Although
this trough should in turn bring higher moisture levels and more
favorable dynamics, it is not as defined as the one that moved
through over the past few days and there is some indication that
the midlevel ridge may rebuild enough over the region to dampen it
out to some extent. Regardless, temperatures should remain near or
slightly below normal which will definitely be welcome to most.

&&

.AVIATION... South-Central Arizona including KPHX, KIWA, and KSDL:

Expect mostly light winds favoring the east and southeast and the
westerly shifts as well. With rain showers in the vicinity and a
slight chance of afternoon thunderstorms, winds in the vicinity of
any storms that do develop will be variable and gusty along with
a slight chance of blowing dust and reduced visibilities. The
confidence in blowing dust or thunderstorms is too low to include
in the TAFs at this time. Skies will be partly to mostly cloudy
with BKN mid to high level clouds from 10-22Kft.

Southeast California/Southwest Arizona including KIPL and KBLH:

Expect periodic chances of rain showers and isolated thunderstorms through
the period. Moderate winds will favor the south and northeast at
KBLH, and southeast and westerly directions at KIPL. Wind gusts of
27 to 32mph can also be expected closer to storms. Expect SCT to
occasionally BKN cloud decks from 11-20kft.

Aviation Discussion not updated for amended TAFs.&&

&&

.FIRE WEATHER...
Friday through Tuesday:

Slightly drier, low grade Monsoon conditions will prevail through
monday with better storm chances returning on Tuesday. Expect min RH
values to fall to the mid to upper teens to mid to upper 20 percent
range across the region. In addition to any gusty thunderstorm
winds, expect mostly light and variable to normal diurnal wind
patterns. Overnight recovery will be fair to good.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters may be needed late this afternoon and evening.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...None.
CA...None.
&&

DISCUSSION...Hopper/Kuhlman
AVIATION...Sawtelle
FIRE WEATHER...Sawtelle

In the hours before

Special weather statement, Jul 10, 2:49 PM MST, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
249 PM MST TUE JUL 10 2018

AZZ552-556-558-102230-
Tonto Basin AZ-Superior AZ-Pinal/Superstition Mountains AZ-
249 PM MST TUE JUL 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR GILA AND PINAL COUNTIES UNTIL 330
PM MST...

At 246 PM MST, Doppler radar was tracking a strong thunderstorm over
Superior. This storm was moving north at 7 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Superior, Top Of The World, Boyce Thompson Arboretum and
Top-Of-The-World.

This includes the following highways...
US Highway 60 between mile markers 220 and 237.
AZ Route 177 between mile markers 159 and 167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3323 11098 3318 11104 3317 11119 3345 11128
      3347 11096
TIME...MOT...LOC 2146Z 174DEG 3KT 3326 11109

JS
Special weather statement, Jul 10, 2:50 PM MST, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
250 PM MST TUE JUL 10 2018

AZZ547-552-558-102230-
Superior AZ-Rio Verde/Salt River AZ-Pinal/Superstition Mountains AZ-
250 PM MST TUE JUL 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA AND PINAL COUNTIES UNTIL
330 PM MST...

At 248 PM MST, Doppler radar was tracking a strong thunderstorm over
Superior, moving north at 10 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Superior and Boyce Thompson Arboretum.

This includes the following highways...
US Highway 60 between mile markers 221 and 230.
AZ Route 177 between mile markers 161 and 167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3320 11102 3322 11115 3344 11136 3351 11132
      3354 11111
TIME...MOT...LOC 2148Z 163DEG 8KT 3328 11111

JS
Local storm report, Jul 10, 2:51 PM MST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
251 PM MST TUE JUL 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     DUST STORM       1 NNE CASA GRANDE       32.89N 111.74W
07/10/2018                   PINAL              AZ   TRAINED SPOTTER

            TRAINED SPOTTER, 1 MILE WEST OF COOLIDGE,
            REPORTS BLOWING DUST WITH VISIBILITIES DOWN
            TO 1/4 MILE.

&&

BH
Special weather statement, Jul 10, 3:38 PM MST, 45 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
338 PM MST TUE JUL 10 2018

AZZ547-549-552-555>558-102330-
Fountain Hills/East Mesa AZ-Tonto Basin AZ-Mazatzal Mountains AZ-
Apache Junction/Gold Canyon AZ-Superior AZ-Rio Verde/Salt River AZ-
Pinal/Superstition Mountains AZ-
338 PM MST TUE JUL 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR GILA...MARICOPA AND PINAL
COUNTIES UNTIL 430 PM MST...

At 338 PM MST, Doppler radar was tracking a strong thunderstorm 7
miles north of Queen Valley, or 12 miles northwest of Superior,
moving northwest at 15 mph.

Winds in excess of 40 mph will be possible with this storm
especially over Apache and Roosevelt Lakes.

Locations impacted include...
Roosevelt, Saguaro Lake, Queen Valley, Canyon Lake, Superstition
Mountains, Tonto National Monument, Roosevelt Dam, Lost Dutchman
State Park, Apache Lake, Salt River Tubing Recreation Area, Gold Camp
and Tortilla Flat.

This includes the following highways...
AZ Route 87 between mile markers 195 and 196.
AZ Route 188 between mile markers 241 and 247.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Apache or Roosevelt Lakes, get out of the water and
move indoors or inside a vehicle. Remember, lightning can strike out
to 10 miles from the parent thunderstorm. If you can hear thunder,
you are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3338 11109 3327 11132 3359 11162 3373 11111
TIME...MOT...LOC 2238Z 154DEG 13KT 3341 11127

18
Special weather statement, Jul 10, 4:04 PM MST, 19 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
404 PM MST TUE JUL 10 2018

AZZ538-539-559-102345-
Sonoran Desert Natl Monument AZ-Tonopah Desert AZ-Gila Bend AZ-
404 PM MST TUE JUL 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 445 PM
MST...

At 404 PM MST, Doppler radar was tracking a strong thunderstorm near
Bosque, or 9 miles southeast of Gila Bend, moving north at 10 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Gila Bend, Estrella, Bosque, Cotton Center and Sonoran National
Monument.

This includes the following highways...
AZ Interstate 8 between mile markers 117 and 135.
AZ Route 238 between mile markers 1 and 25.
AZ Route 85 between mile markers 120 and 132.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3274 11243 3276 11269 3312 11274 3310 11235
TIME...MOT...LOC 2304Z 188DEG 8KT 3288 11255

18
Special weather statement, Jul 10, 4:16 PM MST, 7 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
416 PM MST TUE JUL 10 2018

AZZ548-551-553-102345-
Northwest Pinal County AZ-East Valley AZ-
Southeast Valley/Queen Creek AZ-
416 PM MST TUE JUL 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA AND PINAL COUNTIES UNTIL
445 PM MST...

At 416 PM MST, Doppler radar was tracking a strong thunderstorm near
Seville, or near Sun Lakes. This storm was nearly stationary.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Chandler, Gilbert, Sun Lakes, Queen Creek, Chandler Heights,
Tumbleweed Park, San Tan Village Mall, Seville, Santan and Higley.

This includes the following highways...
AZ Route 87 between mile markers 153 and 165.
AZ Route 202 between mile markers 39 and 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3317 11166 3312 11180 3326 11192 3334 11172
TIME...MOT...LOC 2316Z 153DEG 4KT 3323 11177

18

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 5:06 PM MSTDust Storm AdvisoryPSRMaricopa24 min
Jul 9, 5:13 PM MSTSpecial Weather StatementPSRMaricopa47 min
Jul 9, 5:18 PM MSTSpecial Weather StatementPSR42 min
Jul 9, 5:22 PM MSTFlash Flood WarningPSRMaricopa3 hr
Jul 9, 5:27 PM MSTDust Storm WarningPSRMaricopa63 min
Jul 9, 5:35 PM MSTSpecial Weather StatementPSRMaricopa40 min
Jul 9, 5:50 PM MSTDust Storm AdvisoryPSRLa Paz, Maricopa, Yuma25 min
Jul 9, 5:53 PM MSTSpecial Weather StatementPSRMaricopa52 min
Jul 9, 6:00 PM MSTSpecial Weather StatementPSRLa Paz45 min
Jul 9, 6:19 PM MSTDust Storm AdvisoryPSRLa Paz, Maricopa, Yuma26 min
Jul 9, 6:32 PM MSTDust Storm WarningPSRMaricopa, Yuma58 min
Jul 9, 6:34 PM MSTDust Storm AdvisoryPSRLa Paz, Maricopa, Yuma86 min
Jul 9, 6:35 PM MSTFlash Flood WarningPSRMaricopa3 hr
Jul 9, 6:46 PM MSTSpecial Weather StatementPSR44 min
Jul 9, 6:59 PM MSTDust Storm WarningPSRYuma31 min
Jul 9, 7:22 PM MSTFlash Flood WarningPSRMaricopa, Pinal6 hr
Jul 9, 7:22 PM MSTSpecial Weather StatementPSRYuma38 min
Jul 9, 7:25 PM MSTDust Storm WarningPSRLa Paz, Yuma95 min
Jul 9, 7:59 PM MSTSpecial Weather StatementPSRYuma46 min
Jul 9, 8:08 PM MSTSevere Thunderstorm WarningPSRYuma37 min
Jul 9, 8:44 PM MSTSevere Thunderstorm WarningPSRYuma31 min
Jul 9, 9:24 PM MSTAreal Flood WarningPSRMaricopa3 hr
Jul 10, 2:11 PM MSTSpecial Weather StatementPSR34 min
Jul 10, 2:26 PM MSTSpecial Weather StatementPSRGila34 min
Jul 10, 2:47 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal43 min
Jul 10, 2:49 PM MSTSpecial Weather StatementPSRPinal41 min
Jul 10, 2:50 PM MSTSpecial Weather StatementPSRPinal40 min
Jul 10, 3:32 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal43 min
Jul 10, 3:38 PM MSTSpecial Weather StatementPSR52 min
Jul 10, 3:48 PM MSTDust Storm WarningPSRMaricopa, Pinal27 min
Jul 10, 4:04 PM MSTSpecial Weather StatementPSRMaricopa41 min
Jul 10, 4:06 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal39 min
Jul 10, 4:13 PM MSTDust Storm WarningPSRMaricopa, Pinal47 min
Jul 10, 4:16 PM MSTSpecial Weather StatementPSRPinal29 min
Jul 10, 4:38 PM MSTSpecial Weather StatementPSR37 min
Jul 10, 4:53 PM MSTSpecial Weather StatementPSR37 min
Jul 10, 4:56 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal49 min

Nearby

Flash Flood Warnings in Arizona, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.